Translator Disclaimer
Spring 1993 Calculating An Invariant Subspaces of Diagonally Dominant Matrices - Part I
Noah H. Rhee
Missouri J. Math. Sci. 5(2): 71-82 (Spring 1993). DOI: 10.35834/1993/0502071

Abstract

In this paper a modification of the algorithm of Blevins and Stewart for calculating an invariant subspace of diagonally dominant matrices is given. The relation between the algorithm of Blevins and Stewart and our modified algorithm is essentially the same as the relation between the Jacobi method and the Gauss-Seidel method in solving linear systems iteratively.

Citation

Download Citation

Noah H. Rhee. "Calculating An Invariant Subspaces of Diagonally Dominant Matrices - Part I." Missouri J. Math. Sci. 5 (2) 71 - 82, Spring 1993. https://doi.org/10.35834/1993/0502071

Information

Published: Spring 1993
First available in Project Euclid: 18 January 2020

Digital Object Identifier: 10.35834/1993/0502071

Rights: Copyright © 1993 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.5 • No. 2 • Spring 1993
Back to Top